Uniform Distribution Theory
Journal license

Journal

Uniform Distribution Theory


Volume
& Issue

Volume 15, Issue 2


Published
on

November 15, 2020


Pages

99-112


DOI

Article

On Extremal Problems for Pairs of Uniformly Distributed Sequences and Integrals With Respect to Copula Measures

Check for updates


Authors

Fabrizio Durante Affiliation:
Dipartimento di Scienze dell’Economia, Università del Salento, Lecce, Italy
, Juan Fernández-Sánchez Affiliation:
Grupo de investigación de Teoría de Cópulas y Aplicaciones, Universidad de Almería, Almería, Spain
, Claudio Ignazzi Affiliation:
Dipartimento di Matematica e Fisica “Ennio De Giorgi”, Università del Salento, Lecce, Italy
and Wolfgang Trutschnig Affiliation:
Department of Artificial Intelligence and Human Interfaces Faculty of Digital and Analytical Sciences University of Salzburg Hellbrunnerstraße 34 5020 Salzburg Austria


Abstract

Motivated by the maximal average distance of uniformly distributed sequences we consider some extremal problems for functionals of type

\[
\mu_C \mapsto \int_0^1\!\!\int_0^1 F \, d\mu_C,
\]

where \( \mu_C \) is a copula measure and \( F \) is a Riemann integrable function on \( [0,1]^2 \) of a specific type. Such problems have been considered in [4] and are of interest in the study of limit points of two uniformly distributed sequences.


Keywords

Uniform distribution, Copulas, Extremal problems.


Citation

Durante, F., Fernández-Sánchez, J., Ignazzi, C., & Trutschnig, W. (2020). On extremal problems for pairs of uniformly distributed sequences and integrals with respect to copula measures. Uniform Distribution Theory, 15(2), 99–112. https://doi.org/10.2478/udt-2020-0013

Published by: Engineering Journals

Engineering Journals Logo